# SDR FDEA201303080515

- Difficulty date: March 8, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 60,221 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA05261
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 60,221 hours, 19,377 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN WHEEL WELL LT, MOST FWD LT- ANGLE STIFFENER WEB SUPPORT DOUBLER FOR   SPOILER PUSH ROD HAS A CRACK FORMING ON BOTTOM EDGE OF FASTENER HOLE.  REMOVED AND REPLACE WEB SUPPORT DOUBLER DRAWING AEA 0526.
